# SDR CA001107008

- Difficulty date: October 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P20
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CRUISE, NR 2 ENGINE N2 NOTED DROPPING TOWARDS ZERO AND ITT RAPIDLY INCREASING INTO THE RED.FAULTY MFC CONFIRMED DURING GROUND RUN. MFC REPLACED AND A SUCCESSFUL GROUND RUN FOLLOWED.
